Alert archive / Massachusetts / Wind Advisories in 2006

Wind Advisory 23, NWS Boston/Norton, MA

June 7, 2006Essex County, Norfolk County, Suffolk County, Massachusetts

NWS Boston/Norton, MA issued this wind advisory at Jun 7, 2006, 4:24 PM EDT for Essex County, Norfolk County, Suffolk County, Massachusetts. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Jun 7, 2006, 4:24 PM EDT (20:24 UTC)
Expired
Jun 7, 2006, 8:00 PM EDT
In force
4 hr
Issued by
NWS Boston/Norton, MA

Counties Essex County, MA, Norfolk County, MA, Suffolk County, MA

The radar

The Boston radar (KBOX), 49 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 8.4 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2006-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2006-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
716 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KBOX 072024
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
424 PM EDT WED JUN 7 2006

...STRONG NORTHEAST WINDS WILL CONTINUE ACROSS NORTHEASTERN
MASSACHUSETTS THIS EVENING...

.AN UNUSUALLY STRONG COASTAL STORM FOR EARLY JUNE WILL CONTINUE TO
BRING STRONG NORTHEAST WINDS TO THE NORTHEASTERN SHORES OF
MASSACHUSETTS.

MAZ007-015-016-080000-
/O.EXP.KBOX.WI.Y.0022.000000T0000Z-060607T2000Z/
/O.NEW.KBOX.WI.Y.0023.060607T2024Z-060608T0000Z/
EASTERN ESSEX MA-SUFFOLK MA-EASTERN NORFOLK MA-
INCLUDING THE CITIES OF...GLOUCESTER...BOSTON...QUINCY
424 PM EDT WED JUN 7 2006

...WIND ADVISORY HAS EXPIRED...
...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THIS WIND
ADVISORY INCLUDES CAPE ANN...BOSTON...AND BLUE HILL.

NORTHEAST WINDS OF 25 TO 35 MPH CAN BE EXPECTED ACROSS THE ADVISORY
AREA THIS EVENING...WITH GUSTS TO 45 MPH. 

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS
THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND
BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES.  DRIVING CAN
ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

$$

MAZ019-022>024-072130-
/O.EXP.KBOX.WI.Y.0022.000000T0000Z-060607T2000Z/
EASTERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
INCLUDING THE CITIES OF...PLYMOUTH...CHATHAM...FALMOUTH...
PROVINCETOWN...VINEYARD HAVEN...NANTUCKET
424 PM EDT WED JUN 7 2006

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

$$

KAB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this wind advisory went out at Jun 7, 4:00 PM EDT, 24 minutes earlier.

Area forecast discussion, Jun 7, 4:00 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
400 PM EDT WED JUN 7 2006

.SHORT TERM /TONIGHT THROUGH THURSDAY/...
COMING SOON

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
WEAKENING UPPER LOW OPENS UP AND MOVES NE OF REGION THU NIGHT.  WE
MAY SEE A FEW SHOWERS THU NIGHT BUT ANY PRECIP WILL BE LIGHT AS
FORCING IS LIMITED SO JUST CHC POPS FOR NOW.  MEAN TROF AXIS REMAINS
ACRS NE AND DIGGING UPPER LEVEL JET COMING OUT OF GREAT LAKES REGION
WILL RESULT IN REAMPLIFICATION OF UPPER TROF ACRS NEW ENG FRI INTO
SAT.  MODELS AGREE ON THIS SCENARIO BUT DIFFER ON DETAILS.  NAM
SHOWS OPEN WAVE OFF MID ATL COAST WHILE GFS HAS CLOSED LOW MUCH
FURTHER N ACRS NEW ENG.  WE ARE LEANING TOWARD GFS GIVEN ITS RECENT
PERFORMANCE AND IT ALSO HAS SUPPORT OF ECMWF/UKMET AND GFS ENSEMBLES.

AS UPPER TROF AMPLIFIES TO THE WEST ON FRI...UPPER FLOW BACKS TO THE
SW THEN S WHICH BRINGS INCREASING MOISTURE WHICH COMBINED WITH
DEVELOPING MID LEVEL LIFT AND QG FORCING SUPPORTS INCREASING CHC
SHOWERS/RAIN FRI AFTN INTO FRI NIGHT AND SO WE WILL CONTINUE WITH
LIKELY POPS DURING THIS PERIOD.  LAST 2 RUNS OF GFS INDICATING POTL
1-2 RAFL...MAINLY ACRS NE MA AND S NH.

HOWEVER...SFC CYCLOGENESIS FCST TO OCCUR OVER AND TO THE E OF SNE
AND MID LEVEL CENTER WILL BE N OF REGION SO NO ELY LLJ AND LESS
PWATS SUGGEST GFS QPF WOULD LIKELY BE A WORST CASE SCENARIO SO FLOOD
THREAT IS LOW ATTM.  ALSO MAIN THREAT OF HEAVIER RAIN WOULD LIKELY
BE N OF WHERE HEAVY RAIN FELL TODAY.

GFS INDICATING MARGINAL SFC INSTABILITY AND MID LEVEL LAPSE RATES
APPROACHING 6.5 C/KM WITH TT IN L50S MOVING IN SO WE INTRODUCED CHC
TSTMS FOR FRI AFTN/NIGHT.

SFC LOW FCST TO LIFT NE FROM THE GULF OF MAINE ON SAT WITH FLOW
BECOMING NW WHICH WILL BRING DRIER AIR INTO REGION.  BUT STILL CANT
RULE OUT CHC SHOWERS WITH UPPER LOW AND COOL POOL OVERHEAD.

TEMPS BELOW NORMAL FRI/SAT WITH MAXES MID 60S TO LOW 70S EXPECTED
ALTHOUGH IT COULD BE WARMER ON FRI WITH SSW FLOW AND 850 TEMPS +10
BUT CLOUD COVER WILL LIMIT HEATING.

STRICTLY FOLLOWED HPC GUIDANCE FOR SUN THRU WED.  IT LOOKS MAINLY
DRY SUN INTO TUE WITH NEAR SEASONABLE TEMPS IN NW FLOW REGIME...
ALTHOUGH THERE COULD STILL BE A SHOWER SUN ACRS N ZONES PER ECMWF
GIVEN PROXIMITY OF UPPER LOW.  NEXT SYSTEM APPROACHES REGION ON
WED.

&&

.AVIATION...
COMING SOON

&&

.MARINE...
SHORT TERM...COMING SOON

LONG TERM...LAST FEW RUNS OF THE GFS AND LATEST UKMET/ECMWF
SUGGESTING SOME G25 KTS PSBL IN NW FLOW LATE FRI NIGHT INTO SAT
NIGHT AS INTENSIFYING SFC LOW HEADS NE FROM THE GULF OF MAINE WITH
TIGHTENING PGRAD.  CONTINUED NW FLOW 10-20 KTS EXPECTED SUN/SUN
NIGHT WITH DIMINISHING WINDS BY MON.

&&

.HYDROLOGY...
COMING SOON

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH FOR CTZ002>004 UNTIL MIDNIGHT THURSDAY.
MA...FLOOD WATCH FOR MAZ002>024-026 UNTIL MIDNIGHT THURSDAY.
NH...FLOOD WATCH FOR NHZ011-012-015 UNTIL MIDNIGHT THURSDAY.
RI...FLOOD WATCH FOR RIZ001>008 UNTIL MIDNIGHT THURSDAY.
MARINE...SMALL CRAFT ADVISORY FOR ANZ230-233>237 UNTIL 2 AM THURSDAY.
  ...GALE WARNING FOR ANZ231-254-255 UNTIL 10 PM WEDNESDAY.
  ...SMALL CRAFT ADVISORY FOR ANZ232 UNTIL 6 AM THURSDAY.
  ...GALE WARNING FOR ANZ250 UNTIL 2 AM THURSDAY.
&&

SHORT TERM...NMB
LONG TERM...KJC
AVIATION...KAB
MARINE...KJC/NMB
HYDROLOGY...NMB
Hazardous weather outlook, Jun 7, 5:01 AM EDT, 11 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
501 AM EDT WED JUN 7 2006

ANZ230>237-250-254-255-CTZ002>004-MAZ002>024-026-NHZ011-012-015-
RIZ001>008-080901-
BARNSTABLE-BLOCK ISLAND-BLOCK ISLAND SOUND-BOSTON HARBOR-BRISTOL-
BUZZARDS BAY-CAPE COD BAY-CENTRAL MIDDLESEX COUNTY-CHESHIRE-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM-
COASTAL WATERS FROM NANTUCKET MA TO MARTHAS VINEYARD MA TO BLOCK
ISLAND RI TO MONTAUK NY SOUTHEAST TO 20NM-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-DUKES-EASTERN ESSEX-EASTERN FRANKLIN-EASTERN HAMPDEN-
EASTERN HAMPSHIRE-EASTERN HILLSBOROUGH-EASTERN KENT-EASTERN NORFOLK-
EASTERN PLYMOUTH-HARTFORD-NANTUCKET-NANTUCKET SOUND-NARRAGANSETT BAY-
NEWPORT-NORTHERN BRISTOL-NORTHERN WORCESTER-
NORTHWEST MIDDLESEX COUNTY-NORTHWEST PROVIDENCE-RHODE ISLAND SOUND-
SOUTHEAST MIDDLESEX-SOUTHEAST PROVIDENCE-SOUTHERN BRISTOL-
SOUTHERN PLYMOUTH-SOUTHERN WORCESTER-SUFFOLK-TOLLAND-VINEYARD SOUND-
WASHINGTON-WESTERN AND CENTRAL HILLSBOROUGH-WESTERN ESSEX-
WESTERN FRANKLIN-WESTERN HAMPDEN-WESTERN HAMPSHIRE-WESTERN KENT-
WESTERN NORFOLK-WESTERN PLYMOUTH-WINDHAM-
501 AM EDT WED JUN 7 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS...NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...
EASTERN MASSACHUSETTS...NORTHEAST MASSACHUSETTS...SOUTHEAST
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...
CENTRAL RHODE ISLAND...NORTHERN RHODE ISLAND AND SOUTHERN RHODE
ISLAND.

.DAY ONE...TODAY AND TONIGHT
A FLOOD WATCH IS POSTED THROUGH THIS EVENING FOR MOST OF RHODE
ISLAND...MUCH OF EASTERN MASSACHUSETTS AND A SMALL PORTION OF SOUTH
CENTRAL NEW HAMPSHIRE FOR WIDESPREAD 2 TO 4 INCH STORM TOTAL RAINFALL
BY 11 PM THIS WEDNESDAY EVENING WITH ISOLATED 5 INCH OR GREATER
AMOUNTS POSSIBLE.

PLYMOUTH ESSEX AND HILLSBOROUGH COUNTIES APPEAR TO BE THE PRIMARY
TARGETS WHICH ESSENTIALLY IS THE INTERSTATE 93 AND ROUTE 3 CORRIDORS
ALONG BOSTONS NORTH AND SOUTH SHORE UP INTO THE MERRIMACK RIVER
VALLEY BASIN. ANOTHER REGION OF CONCERN IS NORTHERN RHODE ISLAND
AND SOUTHERN WORCESTER COUNTY.

PLEASE SEE THE STATEMENT FOR DETAILS REGARDING STREAM AND URBAN POOR
DRAINAGE FLOODING. IN ADDITION TO THE INFORMATION WITHIN THE
STATEMENT...THE ABERJONA RIVER IN WINCHESTER MASSACHUSETTS MAY BE
SUSCEPTIBLE TO FLOODING LATE TODAY.

ISOLATED THUNDER IS POSSIBLE TODAY...ITS BEST CHANCE OF OCCURRENCE
IS ALONG THE SOUTH COASTS...CAPE AND ISLANDS.

A GALE WARNING CONTINUES TODAY FOR ALL WATERS EXCEPT NOT BOSTON
HARBOR AND NARRAGANSETT BAY..

NORTHEAST WINDS MAY STRENGTHEN ENOUGH THIS MORNING TO REACH ADVISORY
CRITERIA AT NANTUCKET BUT AT THIS TIME NO WIND ADVISORIES ARE
POSTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
ANOTHER COASTAL LOW IS LIKELY LATE FRIDAY INTO EARLY SATURDAY BUT ITS
RELATIVELY STRONG ADVERSE CONDITIONS HAVE A LESSER CHANCE OF
OCCURRENCE THAN WITH THE SYSTEM THAT IS OCCURRING TODAY.  HOWEVER...
IT HAS A SMALL CHANCE OF PRODUCING THUNDER... AND POCKETS OF 1 TO 2
INCH RAINS IN NORTHEAST MASSACHUSETTS AND SOUTH CENTRAL NEW
HAMPSHIRE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED TODAY FOR 2 INCH OR GREATER STORM
TOTALS...OR MORE THAN 1 INCH OF RAIN IN AN HOUR...ANY SMALL STREAM
FLOODING AND/OR HIGHLY UNUSUAL STREET FLOODING.

DRAG

In the hours before

Local storm report, Jun 7, 11:14 AM EDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
1114 AM EDT WED JUN 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     FLOOD            NEW BEDFORD             41.66N 70.94W
06/07/2006                   BRISTOL            MA   AMATEUR RADIO

            FLOODING ON ROUTES 195 AND 18

0840 AM     FLOOD            TAUNTON                 41.90N 71.09W
06/07/2006                   BRISTOL            MA   AMATEUR RADIO

            6 TO 12 INCHES OF STANDING WATER ON ROUTE 140

0930 AM     FLOOD            TAUNTON                 41.90N 71.09W
06/07/2006                   BRISTOL            MA   AMATEUR RADIO

            COUNTY STREET CLOSED DUE TO FLOODING

0935 AM     FLOOD            SANDWICH                41.76N 70.50W
06/07/2006                   BARNSTABLE         MA   AMATEUR RADIO

            PORTION OF MEREDITH ROAD WASHED OUT

0940 AM     FLOOD            MANSFIELD               41.83N 72.25W
06/07/2006                   TOLLAND            CT   AMATEUR RADIO

            CANOE RIVER OUT OF ITS BANKS WITH MINOR FLOODING

0950 AM     FLOOD            SANDWICH                41.76N 70.50W
06/07/2006                   BARNSTABLE         MA   AMATEUR RADIO

            GUILD AND CRAFT ROADS IMPASSIBLE DUE TO FLOODING

1010 AM     FLOOD            HYANNIS                 41.65N 70.30W
06/07/2006                   BARNSTABLE         MA   AMATEUR RADIO

            FLOODING ON SNOW STREET

1015 AM     FLOOD            DENNIS                  41.73N 70.20W
06/07/2006                   BARNSTABLE         MA   AMATEUR RADIO

            HOLKUM ROCK ROAD FLOODED AND IMPASSIBLE

1020 AM     FLOOD            NANTUCKET               41.27N 70.10W
06/07/2006                   NANTUCKET          MA   AMATEUR RADIO

            ORANGE STREET CLOSED DUE TO FLOODING

&&

AED
Local storm report, Jun 7, 11:14 AM EDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE TAUNTON MA
1114 AM EDT WED JUN 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     FLOOD            NEW BEDFORD             41.66N 70.94W
06/07/2006                   BRISTOL            MA   AMATEUR RADIO

            FLOODING ON ROUTES 195 AND 18

0840 AM     FLOOD            TAUNTON                 41.90N 71.09W
06/07/2006                   BRISTOL            MA   AMATEUR RADIO

            6 TO 12 INCHES OF STANDING WATER ON ROUTE 140

0930 AM     FLOOD            TAUNTON                 41.90N 71.09W
06/07/2006                   BRISTOL            MA   AMATEUR RADIO

            COUNTY STREET CLOSED DUE TO FLOODING

0935 AM     FLOOD            SANDWICH                41.76N 70.50W
06/07/2006                   BARNSTABLE         MA   AMATEUR RADIO

            PORTION OF MEREDITH ROAD WASHED OUT

0940 AM     FLOOD            MANSFIELD               41.83N 72.25W
06/07/2006                   BRISTOL            MA   AMATEUR RADIO

            CANOE RIVER OUT OF ITS BANKS WITH MINOR FLOODING

0950 AM     FLOOD            SANDWICH                41.76N 70.50W
06/07/2006                   BARNSTABLE         MA   AMATEUR RADIO

            GUILD AND CRAFT ROADS IMPASSIBLE DUE TO FLOODING

1010 AM     FLOOD            HYANNIS                 41.65N 70.30W
06/07/2006                   BARNSTABLE         MA   AMATEUR RADIO

            FLOODING ON SNOW STREET

1015 AM     FLOOD            DENNIS                  41.73N 70.20W
06/07/2006                   BARNSTABLE         MA   AMATEUR RADIO

            HOLKUM ROCK ROAD FLOODED AND IMPASSIBLE

1020 AM     FLOOD            NANTUCKET               41.27N 70.10W
06/07/2006                   NANTUCKET          MA   AMATEUR RADIO

            ORANGE STREET CLOSED DUE TO FLOODING

CORRECTION FOR MANSFIELD MASSACHUSETTS

&&

AED
Local storm report, Jun 7, 3:04 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TAUNTON MA
304 PM EDT WED JUN 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     FLOOD            NEW BEDFORD             41.66N 70.94W
06/07/2006                   BRISTOL            MA   AMATEUR RADIO

            FLOODING ON ROUTES 195 AND 18

0840 AM     FLOOD            TAUNTON                 41.90N 71.09W
06/07/2006                   BRISTOL            MA   AMATEUR RADIO

            6 TO 12 INCHES OF STANDING WATER ON ROUTE 140

0930 AM     FLOOD            TAUNTON                 41.90N 71.09W
06/07/2006                   BRISTOL            MA   AMATEUR RADIO

            COUNTY STREET CLOSED DUE TO FLOODING

0935 AM     FLOOD            SANDWICH                41.76N 70.50W
06/07/2006                   BARNSTABLE         MA   AMATEUR RADIO

            PORTION OF MEREDITH ROAD WASHED OUT

0940 AM     FLOOD            MANSFIELD               42.02N 71.22W
06/07/2006                   BRISTOL            MA   AMATEUR RADIO

            CANOE RIVER OUT OF ITS BANKS WITH MINOR FLOODING

0950 AM     FLOOD            SANDWICH                41.76N 70.50W
06/07/2006                   BARNSTABLE         MA   AMATEUR RADIO

            GUILD AND CRAFT ROADS IMPASSIBLE DUE TO FLOODING

1010 AM     FLOOD            HYANNIS                 41.65N 70.30W
06/07/2006                   BARNSTABLE         MA   AMATEUR RADIO

            FLOODING ON SNOW STREET

1015 AM     FLOOD            DENNIS                  41.73N 70.20W
06/07/2006                   BARNSTABLE         MA   AMATEUR RADIO

            HOLKUM ROCK ROAD FLOODED AND IMPASSIBLE

1020 AM     FLOOD            NANTUCKET               41.27N 70.10W
06/07/2006                   NANTUCKET          MA   AMATEUR RADIO

            ORANGE STREET CLOSED DUE TO FLOODING

1106 AM     FLOOD            BARNSTABLE              41.70N 70.30W
06/07/2006                   BARNSTABLE         MA   AMATEUR RADIO

            PORTION OF RACE LANE FLOODED BY 4 TO 5 FEET OF WATER IN
            CENTERVILLE SECTION

1106 AM     FLOOD            NEW BEDFORD             41.66N 70.94W
06/07/2006                   BRISTOL            MA   AMATEUR RADIO

            CAR STUCK IN FLOOD WARERS ON BROWNELL AVE

1120 AM     FLOOD            WAREHAM                 41.75N 70.72W
06/07/2006                   PLYMOUTH           MA   AMATEUR RADIO

            ONJSET MOBILE HOME PARK AT WEYBURN AND 11TH STREET
            FLOODED WITH 2 FEET OF WATER WITH 40 MOBILE HOMES
            EFFECTED IN ONSET

1125 AM     FLOOD            NEW BEDFORD             41.66N 70.94W
06/07/2006                   BRISTOL            MA   AMATEUR RADIO

            DEANE AND PURCHASE STREET CLOSED DUE TO FLOODING

1128 AM     FLOOD            PLYMOUTH                41.96N 70.68W
06/07/2006                   PLYMOUTH           MA   AMATEUR RADIO

            MAYFLOWER SREET CLOSED DUE TO FLOODING

1159 AM     FLOOD            BELLINGHAM              42.09N 71.47W
06/07/2006                   NORFOLK            MA   AMATEUR RADIO

            WRENTHAM ROAD CLOSED DUE TO FLOODING

1200 PM     FLOOD            NEW BEDFORD             41.66N 70.94W
06/07/2006                   BRISTOL            MA   AMATEUR RADIO

            BROWNELL ST CLOSED DUE TO FLOODING, BUTTONWOOD POND OUT
            OF BANKS FLOODING PARK WITH UP TO 18 INCHES OF WATER.

1202 PM     FLOOD            BREWSTER                41.75N 70.08W
06/07/2006                   BARNSTABLE         MA   AMATEUR RADIO

            PADDUCK AND UNDERPASS ROAD CLOSED DUE TO FLOODING

1208 PM     FLOOD            TAUNTON                 41.90N 71.09W
06/07/2006                   BRISTOL            MA   AMATEUR RADIO

            WHALE STREET CLOSED DUE TO FLOODING WITH WATER UP TO
            DOORS OF VEHICLES.

1220 PM     FLOOD            PLYMOUTH                41.96N 70.68W
06/07/2006                   PLYMOUTH           MA   AMATEUR RADIO

            TAYLOR AVE FORM HILLTOP AVE TO POINT RAOD CLOSED DUE TO
            FLOODING.

1230 PM     NON-TSTM WND DMG MEDWAY                  42.13N 71.40W
06/07/2006                   NORFOLK            MA   AMATEUR RADIO

            TREE DOWN ON LINCOLN RAOD.

1230 PM     FLOOD            WALPOLE                 42.14N 71.24W
06/07/2006                   NORFOLK            MA   AMATEUR RADIO

            PICKLEREL BROOK AND NEPONSET RIVERS OUT OF BANKS, MINOR
            FLOODING

1250 PM     FLOOD            PROVIDENCE              41.82N 71.42W
06/07/2006                   PROVIDENCE         RI   AMATEUR RADIO

            VALLEY STREET AT ATWELLS AVE CLOSED DUE TO FLOODING.

0100 PM     FLOOD            TAUNTON                 41.90N 71.09W
06/07/2006                   BRISTOL            MA   AMATEUR RADIO

            WAHSBURN STREET WITH WATER UP TO CAR DOOR, HART STREET
            FLOOD WATER INTO A HOUSE.

0100 PM     NON-TSTM WND DMG DUXBURY                 42.04N 70.67W
06/07/2006                   PLYMOUTH           MA   AMATEUR RADIO

            LARGE TREE BRANCHES AND WIRES DOWN ON SANDIS DRIVE

0107 PM     FLOOD            SWANSEA                 41.75N 71.18W
06/07/2006                   BRISTOL            MA   AMATEUR RADIO

            ROUTE 6 IN THE OCEAN GROVE AREA CLOSED DUE TO FLOODING.

0115 PM     FLOOD            MASHPEE                 41.65N 70.48W
06/07/2006                   BARNSTABLE         MA   EMERGENCY MNGR

            100 HOMES FLOODED, MASHPEE RECREATION AND CHILD CARE
            CENTER FLOODED WITH CHILDREN MOVED TO HIGHER GROUND.

0125 PM     FLOOD            ACUSHNET                41.69N 70.91W
06/07/2006                   BRISTOL            MA   AMATEUR RADIO

            ROUTE 105 AND ROBINSON STREET CLOSED DUE TO FLOODING, 800
            SECTION OF MAIN STREET CLOSED TO FLOODING.

0125 PM     NON-TSTM WND DMG ABINGTON                42.12N 70.96W
06/07/2006                   PLYMOUTH           MA   AMATEUR RADIO

            TREES AND WIRES DOWN ON HANCOCK AND ROCKLAND STREETS.

0132 PM     NON-TSTM WND DMG ANDOVER                 42.66N 71.14W
06/07/2006                   ESSEX              MA   AMATEUR RADIO

            TREE DOWN ON GLEASON STREET.

0132 PM     NON-TSTM WND DMG SHARON                  42.12N 71.18W
06/07/2006                   NORFOLK            MA   AMATEUR RADIO

            TREE DOWN ON MEADOW ROAD.

0135 PM     FLOOD            ATTLEBOROUGH            41.93N 71.30W
06/07/2006                   BRISTOL            MA   AMATEUR RADIO

            ROUTE 1 FROM OLD POST ROAD TO DRAPER AVE CLOSED DUE TO
            FLOODING IN NORTH ATTLEBOROUGH.

0135 PM     FLOOD            FREETOWN                41.82N 71.05W
06/07/2006                   BRISTOL            MA   AMATEUR RADIO

            ROUTE 140 SOUTH BOUND RAMP TO EXIT 8 CLOSED DUE TO
            FLOODING.

0140 PM     NON-TSTM WND DMG BRIDGEWATER             41.99N 70.97W
06/07/2006                   PLYMOUTH           MA   AMATEUR RADIO

            TREE AND POWER POLE DOWN ON HEMLOCK STREET.

0140 PM     FLOOD            BRIDGEWATER             41.99N 70.97W
06/07/2006                   PLYMOUTH           MA   AMATEUR RADIO

            WOOD, WATER AND CROSS STREETS CLOSED DUE TO FLOODING.

0155 PM     FLOOD            ACUSHNET                41.69N 70.91W
06/07/2006                   BRISTOL            MA   AMATEUR RADIO

            CLEMS WAY FLOODED DUE TO STREAM OUT OF BANK.

0155 PM     NON-TSTM WND DMG WHITMAN                 42.08N 70.93W
06/07/2006                   PLYMOUTH           MA   AMATEUR RADIO

            ROUTE 27 NEAR WHITMAN HIGH SCHOOL CLOSED DUE TO WIRES
            DOWN.

0200 PM     FLOOD            TAUNTON                 41.90N 71.09W
06/07/2006                   BRISTOL            MA   AMATEUR RADIO

            LINDEN STREET AT THE INDIAN POND CONDO BASEMENT FLOODING
            AND RAW SEWAGE, TAUNTON SEWER TREATMENT PLANT OVERWHELMED
            BY WATER.

0205 PM     NON-TSTM WND DMG SUDBURY                 42.37N 71.40W
06/07/2006                   MIDDLESEX          MA   AMATEUR RADIO

            3 TREES DOWN WITH WIRES DOWN AND ROAD CLOSURES.

0216 PM     FLOOD            SOMERSET                41.74N 71.16W
06/07/2006                   BRISTOL            MA   AMATEUR RADIO

            BUFFINGTON BROOK OUT OF BANK CLOSING BUFFINGTON STREET,
            COUNTY STREET CLOSED DUE TO FLOODING.

0225 PM     FLOOD            MANSFIELD               42.02N 71.22W
06/07/2006                   BRISTOL            MA   TRAINED SPOTTER

            SCHOOL STREET FLOODED WITH 6 INCHES OF WATER DUE TO BROOK
            OUT OF ITS BANK.

0226 PM     NON-TSTM WND DMG DARTMOUTH               41.57N 71.00W
06/07/2006                   BRISTOL            MA   AMATEUR RADIO

            TREES DOWN.

0235 PM     NON-TSTM WND DMG CUMBERLAND              41.97N 71.46W
06/07/2006                   PROVIDENCE         RI   AMATEUR RADIO

            TREE DOWN ON HOUSE ON BALOU STREET.

0240 PM     FLOOD            PROVIDENCE              41.82N 71.42W
06/07/2006                   PROVIDENCE         RI   AMATEUR RADIO

            CAR SUBMERGED FROM FLOOD WATERS ON CHARLES STREET WITH
            PERSON TRAPPED.

0241 PM     FLOOD            CUMBERLAND              41.97N 71.46W
06/07/2006                   PROVIDENCE         RI   AMATEUR RADIO

            FLOODING ON JACKSON STREET.

0242 PM     FLOOD            DEDHAM                  42.25N 71.18W
06/07/2006                   NORFOLK            MA   AMATEUR RADIO

            SEVERAL BASEMENTS FLOODED.

0245 PM     FLOOD            NORWOOD                 42.19N 71.20W
06/07/2006                   NORFOLK            MA   AMATEUR RADIO

            NEPONSET STREET FLOODED NEAR ROUTE 99.

0255 PM     NON-TSTM WND DMG CUMBERLAND              41.97N 71.46W
06/07/2006                   PROVIDENCE         RI   AMATEUR RADIO

            TREE DOWN ON TOWER HILL ROAD ACROSS THE ROAD.

0255 PM     NON-TSTM WND DMG HANSON                  42.06N 70.85W
06/07/2006                   PLYMOUTH           MA   AMATEUR RADIO

            SEVERAL TREES DOWN.

0255 PM     FLOOD            HANSON                  42.06N 70.85W
06/07/2006                   PLYMOUTH           MA   AMATEUR RADIO

            SEVERAL BROOKS OUT OF THEIR BANKS.

&&

AED

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 2:50 AM EDTFlood WatchBOXBarnstable, Bristol, Dukes, Essex, Franklin, Hampden and 7 more21 hr
Jun 7, 12:08 PM EDTWind AdvisoryBOXBarnstable, Dukes, Essex, Nantucket, Norfolk, Plymouth and 1 more4 hr

Nearby

Wind Advisories in Massachusetts, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.